Optimal algorithms for page migration in dynamic networks

M. Bienkowski, J. Byrka, M. Korzeniowski, F. Meyer auf der Heide, Journal of Discrete Algorithms (2009) 545–569.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ;
Publishing Year
Journal Title
Journal of Discrete Algorithms
Page
545-569
ISSN
LibreCat-ID

Cite this

Bienkowski M, Byrka J, Korzeniowski M, Meyer auf der Heide F. Optimal algorithms for page migration in dynamic networks. Journal of Discrete Algorithms. 2009:545-569. doi:10.1016/j.jda.2008.07.006
Bienkowski, M., Byrka, J., Korzeniowski, M., & Meyer auf der Heide, F. (2009). Optimal algorithms for page migration in dynamic networks. Journal of Discrete Algorithms, 545–569. https://doi.org/10.1016/j.jda.2008.07.006
@article{Bienkowski_Byrka_Korzeniowski_Meyer auf der Heide_2009, title={Optimal algorithms for page migration in dynamic networks}, DOI={10.1016/j.jda.2008.07.006}, journal={Journal of Discrete Algorithms}, author={Bienkowski, Marcin and Byrka, Jaroslaw and Korzeniowski, Miroslaw and Meyer auf der Heide, Friedhelm}, year={2009}, pages={545–569} }
Bienkowski, Marcin, Jaroslaw Byrka, Miroslaw Korzeniowski, and Friedhelm Meyer auf der Heide. “Optimal Algorithms for Page Migration in Dynamic Networks.” Journal of Discrete Algorithms, 2009, 545–69. https://doi.org/10.1016/j.jda.2008.07.006.
M. Bienkowski, J. Byrka, M. Korzeniowski, and F. Meyer auf der Heide, “Optimal algorithms for page migration in dynamic networks,” Journal of Discrete Algorithms, pp. 545–569, 2009.
Bienkowski, Marcin, et al. “Optimal Algorithms for Page Migration in Dynamic Networks.” Journal of Discrete Algorithms, 2009, pp. 545–69, doi:10.1016/j.jda.2008.07.006.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar